# SDR WX0A2016042973148

- Difficulty date: April 29, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N873GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49658
- Aircraft time: 71,025 hours, 39,123 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF WITH THE GEAR HANDLE UP, WE RECEIVED THREE RED GEAR UNSAFE LIGHT, FOLLOWED BY LG AURAL WARNING.  THE LIGHTS FLICKERED ON & OFF THE WHOLE FLIGHT.  RAN QRH 32.9.  INSPECTED LANDING PROXIMITY SENSORS & WIRING.  PERFORMED PSEU TEST WITH NO DEFECTS FOUND.  R & R PSEU PRECAUTIONARY & SOS PART.  WORK PERFORMED IAW AMM 32-60-04. PERFORMED OPERATIONAL TEST OF LG EXTENSION & RETRACTION IAW AMM 32-30-00.
